IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

The properties of (DG) fuzzy integrals on L-fuzzy sets
Zhaodong, C.; Haiyan, W. (2000). The properties of (DG) fuzzy integrals on L-fuzzy sets. J. Ocean Univ. Qingdao/Qingdao Haiyang Daxue Xuebao 30(2): 332-338
In: Journal of Ocean University of Qingdao: Oceanic and Coastal Sea Research = Qingdao Haiyang Daxue Xuebao. Ocean University: Qingdao. ISSN 1671-2463, more
Peer reviewed article  

Available in  Authors 

Authors  Top 
  • Zhaodong, C., correspondent
  • Haiyan, W.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors